Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online
Ask a Homeopath   »  

Had unprotected sex. Started burning and milky discharge. Treated for chlamydia and gonorrhea. On medication. Any advice?

User rating for this question
Very Good
Answered by

Homeopath
Practicing since : 2010
Answered : 902 Questions
Question
29 year old male. Working in Iraq. Infected by cheating ex girlfriend before trip. Symptoms were burning and milky discharge. No test out here but her and the guy she slept with a day after me where both diagnosed with chlamydia (He went to the doc one day before I did). Source of her infection is unknown by me. Most likely Grand Cayman Island from time frame of infection. My initial treatment was for chlamydia and gonorrhea. 4 little round red pills and a shot (1st Physician Assistant is gone. not sure of the drug names)... symptoms lessened to no burning and a drop of discharge noticed in the morning and slight in evening. 7 days after treatment I saw the new PA. She put me on 14 day cycle of cirpo, 2 x 100mg. Symptoms same. Drop of clear or milky discharge noticed in morning and sometimes evening. Switched to 7 days of 2 x 100 mg. of Doxy. On day 3 added a 1500 mg. dose of Tinidazole. After the last Doxy symptoms the PA said no more meds until I get stateside and tested. No burning during urination but still getting a drop of milky discharge in morning and evening. After the weeks of research I decided to self treat. First dose last night was 1g Azithro, 200mg Doxy, 1g Erythromycin, 500mg cipro, 500mg Tinidazole, 500mg Tetracycline. Experienced nausea for a few hours but went away. Aprox. 14 hours later the next morning (still getting discharge) took 250mg Azithro, 100mg Doxy, 500mg Erythro, 500mg cipro, 500mg Tinidazole, 500mg Tetracycline. 10 hours later still milky discharge. Night dosage will be similar. Suggestions? Why am I still getting discharge? Will the meds I am taking work together? What am I missing
Posted Mon, 30 Jul 2012 in Homeopathy
 
 
Answered by Dr. Ratnesh Pandey 5 hours later
Hi,
Thanks for writing in.

In order for me to help you better, please answer the following questions:
a.     Is your partner also suffering from these issues?
b.     Do you have any other symptoms apart from discharge? Something you might have not noticed like pain before ,during or after urination?
c.     Is there some kind of growth on your penis?
For getting successfully treated you have to follow some measures-
Always use protection during sexual intercourse. Sticking with 1 partner is definitely preferable since multiple partners are associated with inherent risks.
To give tissue some time to heal, refrain from sexual activities until the infection clears
•     Wear loose cotton underwear
•     Avoid tight jeans for better air circulation.
•     For time being i would like you to start with-

HYDRASTIS 30-6pills TDS

MEDHORRINUM30-6 pills TDS

SULPHUR200-6pills every week

I am sure you’ll improve with this medication.
Take care
Above answer was peer-reviewed by
 
Follow-up: Had unprotected sex. Started burning and milky discharge. Treated for chlamydia and gonorrhea. On medication. Any advice? 51 minutes later
a. Is your partner also suffering from these issues?
Contacted her on initial identification of symptoms. Girl (source) was treated for chlamydia and was fine after. No contact since.

b. Do you have any other symptoms apart from discharge? Something you might have not noticed like pain before ,during or after urination?
Stinging urination at first went away a week after initial treatment. Testicular discomfort started on day 3 of cipro cycle. Off and on since.

c. Is there some kind of growth on your penis?
No growths.
 
 
Answered by Dr. Ratnesh Pandey 10 hours later
Hello,

Thanks for writing in.

I suggest you to go for VDRL test once, if you have not.

Continue the above-prescribed medicine this will help you to be treated. In addition, clean the genitals properly and maintain hygiene.

Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor